Evidence map›Paper›PMID 25386320›Full record

ArticleDermatology reports2013

Erythema annulare centrifugum-like eruption associated with pegylated interferon treatment for hepatitis C.

Mark Naccarato, Deborah Yoong, Robert Solomon, Mario Ostrowski

Open access · goldAbstract readCase Reports
In one paragraph

Article in Dermatology reports, 2013. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 1 paper.

0numbers the graph read from it
0cells of the map it votes in
1citing papers in PubMed
0.9field-weighted citation impact, top 24% of its field
1 · What the graph read from it

What it found

Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.

The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.

2 · The registry

The trial behind it

Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.

Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.

3 · Its place in the literature

Who cites it

1 citing paper in PubMed, 4 citations in OpenAlex.

  1. Article
4 · The record

Corrections and comments

PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.

5 · Who and what money

Authors and funding

4 authors at 2 institutions in 3 countries.

Mark NaccaratoDepartment of Infectious Diseases and HIV, St. Michael's Hospital , Toronto, Ontario.
Deborah YoongDepartment of Infectious Diseases and HIV, St. Michael's Hospital , Toronto, Ontario.
Robert SolomonDepartment of Dermatology, St. Michael's Hospital , Toronto, Ontario.
Mario OstrowskiDepartment of Infectious Diseases and HIV, St. Michael's Hospital , Toronto, Ontario ; Faculty of Medicine, University of Toronto, 1 King's College Circle , Toronto, Ontario, Canada.
St. Michael's Hospital · CAUniversity of Toronto · CA

Funding

No grant is acknowledged in the PubMed record.

6 · The paper itself

Abstract

Current standard of treatment for chronic hepatitis C virus infection requires the use of pegylated interferon plus ribavirin. Treatment with these two agents has been associated with numerous side effects, which frequently include dermatologic eruptions. We report a cutaneous eruption associated with interferon having clinical presentation of erythema annulare centrifugum. The eruption occurred within days of the first interferon injection and repeatedly flared following subsequent injections. Our patient was able to continue therapy without interruption, while managing the reaction with topical corticosteroid and oral antihistamine. We conclude that this is a benign cutaneous eruption associated with interferon which can be managed without discontinuing treatment for hepatitis C.

Indexed as

drug eruptionerythema annulare centrifugumhepatitis Cinterferonribavirin

Identifiers

PMID25386320
PMCPMC4209710
OpenAlexW2063899184

What OpenQuestion holds

Textmetadata
LicenceCC BY-NC
Read underepoch 390

Registered trials

None linked

Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.